The Ministry of Food and Drug Safety has issued a letter stating that the Askrazeneca Corona 19 vaccine is related to an overall increased risk, including blood clotting disorders.
However, after getting the vaccine, if I had any abnormal symptoms such as headache, I was asked to visit a medical institution.
The Ministry of Food and Drug Safety delivered a letter containing this information to health care experts and vaccination targets.
The Ministry of Food and Drug Safety cited the European Medicines Agency and emphasized that the benefit of the vaccine outweighs the risk of side effects as Corona 19 spreads.
Although the number of thrombosis cases exceeds expectations and causality cannot be excluded, he explained that the degree of association with the vaccine is unclear because cases are rare and the corona 19 infection itself causes hospitalization due to thromboembolic complications.
However, if there are symptoms such as shortness of breath, chest or abdominal pain, swelling and cold arms and legs, headache and blurred vision after vaccination, they were asked to visit a medical institution and disclose the vaccination.
In addition, medical institutions were asked to guide the person receiving the vaccine to seek medical attention immediately if bruising or bleeding occurs easily 3 days after vaccination and severe headaches occur.